MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM HEX SCREWDRIVER BLADE HEX COUPLING

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM HEX SCREWDRIVER BLADE HEX COUPLING
Catalog Number 03.505.204
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported that on an unknown date, the screw driver blades were stripped.Procedural involvement is unknown.No further information available.This report is for one (1) 2.5 mm hex screwdriver blade hex coupling.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the screwdriver shaft 1.5 hexagonal (p/n: 03.505.204, lot number: 6877925) was received at us customer quality (cq).Upon visual inspection, the tip of the screwdriver was observed to be worn out and rounded.No other issues were identified with the returned components of the device.The observed issues are consistent as the end of life indicators for the device.The received condition is consistent with the complaint condition thus the complaint is confirmed.Conclusion: after a visual inspection per guidance provided in windchill document # (b)(4), it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part # 03.505.204, synthes lot # 6877925, supplier lot # 6877925, release to warehouse date: june 14, 2012 , supplier: (b)(4), no ncr's were generated during production.Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5MM HEX SCREWDRIVER BLADE HEX COUPLING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10159417
Report Number2939274-2020-02818
Device Sequence Number2911708
Product Code HXX
UDI-Device Identifier07611819333857
UDI-Public(01)07611819333857
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.505.204
Device Lot Number6877925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2020
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVERSHAFT-2-HEX; SCREWDRIVER SHAFT 1.5 HEXAGONAL; SCR DRIVER SHAFT-2-HEX; SCREWDRIVER SHAFT 1.5 HEXAGONAL